Alert archive / Michigan / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 44, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Sep 6, 2016, 3:05 PM EDT for Cheboygan County, Emmet County, Michigan. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2016, 3:05 PM EDT (19:05 UTC)
- Expired
- Sep 6, 2016, 4:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheboygan County, MI, Emmet County, MI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 3:28 PM EDT | TSTM WND DMG | Indian River, MI | SEVERAL TREE LIMBS DOWN. REPORTED AT INDIAN RIVER GOLF CLUB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
500 WUUS53 KAPX 061905 SVRAPX MIC031-047-062000- /O.NEW.KAPX.SV.W.0044.160906T1905Z-160906T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GAYLORD MI 305 PM EDT TUE SEP 6 2016 THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CHEBOYGAN COUNTY IN NORTHERN MICHIGAN... SOUTHEASTERN EMMET COUNTY IN NORTHERN MICHIGAN... * UNTIL 400 PM EDT * AT 304 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ODEN...OR 7 MILES EAST OF PETOSKEY...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... BURT LAKE AROUND 310 PM EDT. INDIAN RIVER AND BURT LAKE STATE PARK AROUND 315 PM EDT. TOPINABEE AROUND 320 PM EDT. KOEHLER TOWNSHIP...AFTON AND ALOHA STATE PARK AROUND 330 PM EDT. TOWER AND BLACK LAKE AROUND 340 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE. && LAT...LON 4533 8500 4549 8497 4563 8427 4530 8426 TIME...MOT...LOC 1904Z 268DEG 36KT 4540 8480 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ SMD
1 follow-up statement
977
WWUS53 KAPX 061949
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
349 PM EDT TUE SEP 6 2016
MIC047-061959-
/O.CAN.KAPX.SV.W.0044.000000T0000Z-160906T2000Z/
EMMET MI-
349 PM EDT TUE SEP 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EMMET COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4532 8470 4551 8455 4563 8427 4530 8426
TIME...MOT...LOC 1949Z 268DEG 36KT 4541 8416
$$
MIC031-062000-
/O.CON.KAPX.SV.W.0044.000000T0000Z-160906T2000Z/
CHEBOYGAN MI-
349 PM EDT TUE SEP 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL CHEBOYGAN COUNTY...
AT 349 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OCQUEOC...OR
NEAR ONAWAY...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL CHEBOYGAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 4532 8470 4551 8455 4563 8427 4530 8426
TIME...MOT...LOC 1949Z 268DEG 36KT 4541 8416
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
GILLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 12:57 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Sep 6, 12:57 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 1257 PM EDT TUE SEP 6 2016 .UPDATE... Issued at 1025 AM EDT Tue Sep 6 2016 Cold front extends from Ontario down through MN and NE this morning. Line of showers and tstorms along an outflow boundary across the UP into S MN. Cold front will make slow eastward progress during the day today and expect outflow to weaken. Meanwhile very moist and unstable air continues to advect into northern MI. Dewpts in the 70s at 14z...cloud cover over the north limiting heating so far...but still expect temps to make a run at 90 south. This will give CAPEs over 2000J/kg in our southern most areas. Just need boundary to kick off some heavy rain. PWATs forecast to go above 2" this afternoon. Expect rainfall with the front as it passes through...but will have to see what develops out ahead this afternoon. && .SHORT TERM...(Today and tonight) Issued at 319 AM EDT Tue Sep 6 2016 ...Shower and thunderstorm threat on the increase... Not much change at the mid and upper levels from that of the last few days, with elongated ridging from the Lower Mississippi Valley into the Great Lakes bookended by western NOAM and far west Atlantic troughing (the latter which includes post-tropical system Hermine). However, rather substantial changes have occurred in the down low environment, the most notable of which is rapid north expansion of an anomalously rich moisture plume into the northern Great Lakes (a fact made evident by nearly a three quarter inch increase in precipitable water values, from 0.57 inches on our local 12z sounding to 1.30 inches on the 00z sounding). Even deeper moisture resides just upstream, with regional analysis showing +1.50 inch pwat values extending right through the Corn Belt into western Upper Michigan. Increasingly strong and deep southwest flow forcing this moisture advection, some of which is being tapped from the tropical Pacific per latest water vapor imagery. All of this is occurring along and ahead of a slowly developing baroclinic axis/cold front which extends from Quebec down through the northern Plains. Showers and thunderstorms continue to percolate within this moisture regime, the better concentration of which lies well to our west in closer proximity to the actual front and in region of much more robust upper jet dynamics. Moisture profiles are only expected to increase today and tonight. Combine that with slowly increasing upper jet dynamics, passing subtle mid level waves (convectively induced?), and outflow driven boundaries working over an increasingly unstable environment and the stage is set for some much needed rainfall, especially by tonight. Per the usual, uncertainty remains high with regards to convective evolution today. Moisture and instability will be here for the taking, with temperatures spiking well up into the 80s and surface dewpoints reaching the rather remarkable upper 60s/lower 70s, the combination of which produces mean layer cape of greater than 1.5K J/kg this afternoon. Problem is one of forcing, and just not seeing any larger scale mechanisms to drive widespread convective development today. Kinda envision current upstream convective complex making a run into at least northwest portions of our area quickly this morning, likely rapidly decaying in the process as it outruns parent forcing. May likely see a substantial break through the mid/late morning into the early afternoon, waiting on that increasing instability and any remnant low level boundaries/areas of forced surface convergence to entice development of additional showers and thunderstorms. Per the large scale, gotta believe the "best" bet for this to occur will be across eastern Upper Michigan where mid level heights are a touch lower and in closer proximity to slowly approaching cold front. Definitely not going to go too wild with rain chances today, especially for areas south of the big bridge. Any storms that do develop should largely behave, with marginal mid level lapse rates and lack of any real defined forcing. Of course, can never completely rule out an isolated severe storm or two, especially with such rich moisture profiles perhaps supporting some very localized wet microburst potential. Better chances for showers and thunderstorms arrives tonight as mid level heights slowly fall and that upstream front makes its way into central upper Michigan by morning. Think convective evolution may be a two part process, with evening activity spurred along by storms/cold pool propagating out of Wisconsin, with the focus for better rains trending closer to the actual front through the overnight. Of course, this is really just all speculation, with what ultimately happens so dependent on what transpires upstream (and that activity won't even develop until later today). Once again, not expecting any widespread severe weather (northwest half of the area is in a marginal risk) with somewhat respectable mid level flow (upwards of 40 knots by morning) offset by maintenance of marginal mid level lapse rates and unfavorable overnight timing. Of bigger concern is locally heavy rain potential, with pwat values climbing to near 2 inches (a value never achieved here in September per SPC sounding Climatology page) and skinny cape in the mid levels. Combination of the above easily supports one to two inch per hour rainfall rates. Definitely something to keep an eye on. .LONG TERM...(Wednesday through Monday) Issued at 319 AM EDT Tue Sep 6 2016 ...Soaking rains expected for northern Michigan... High Impact Weather Potential: Heavy rainfall Wednesday/Wednesday night. Could become windy Saturday/Saturday night. Pattern Synopsis/Forecast: Long wave trough over western North America this morning has a couple of short wave troughs spinning through it...one lifting into Manitoba with a second in the base of the trough over the Great Basin. Remnants of former tropical cyclone "Hermine" continue to spin off the Mid Atlantic coast... with a small closed upper anticyclone centered over the lower Mississippi valley. Elongated frontal zone mostly parallel to the upper level flow stretches from northern Quebec/Ontario southwest across Minnesota and into the central Plains with a decent thermal gradient across this baroclinic zone. Wide channel of deep layer moist return flow feeding into this front...precipitable water values 1.50+ inches across the Midwest with 2+ inches into southern Arkansas. Overall pattern is a slow evolving one...but as western trough weakens and shifts east will eventually see height falls overspread the Great Lakes during the midweek period. Eventually two short wave troughs will likely traverse the region during the remainder of the week...one Thursday and the other in the Saturday time frame. Cold front north of Michigan will eventually sag into the forecast area Wednesday...with indications that a frontal wave will ride along the boundary and across lower Michigan Wednesday night/ Thursday morning...winding up in Quebec Thursday night. Weak surface ridging probable Friday...followed by short wave troughing and an attendant surface low Saturday. Spread in the speed/strength of the upper level wave having impacts on forecast of the strength of the surface response. Trends worth monitoring given wind potential with a stronger system later Saturday into Sunday. Primary Forecast Concerns: Main forecast focus will be on the Wednesday through early Thursday period...primarily on QPF. Substantial deep layer moisture axis impinging upon the southward sinking frontal boundary...with forcing enhanced Wednesday night along frontal wave and some hints of entrance region jet dynamics will be increasing the threat for heavy rainfall across the forecast area. Precipitable water values around 2 inches are possible...which would be near climatological records for early September. Will likely be rain ongoing to start the period...especially farther north. Could see some diurnally enhanced thunderstorms across northern/central Lower if we can get some heating to generate instability...which would also increase forcing along the front with a differential heating enhancement to the baroclinic zone. Deep layer southwesterly flow will also promote echo training...which will add to the factors supporting a heavy rain threat. Currently under a Slight risk in the Day 3 Excessive Rainfall Outlook issued yesterday afternoon by WPC...and like the idea of 1-2+ inch 24h amounts across most of the forecast area ending 12z Thursday. Area rivers are running on the low side...so there is room to absorb some runoff. Heavy rain threat should end by Thursday morning. May leave some open-ended PoPs in the forecast...wondering if enough lingering moisture/instability with passing short wave trough (mostly north) may keep the threat for some convection going. But the overall trend should be drier through the afternoon into evening. No real issues foreseen for Friday...next event will arrive for the weekend with what increasingly (based on guidance trends) looks to be a decently surface low that will track across the upper Lakes Saturday. This will bring rain showers and may ratchet up the winds later Saturday and especially Saturday night as the system pulls away. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1255 PM EDT Tue Sep 6 2016 VFR expected through this evening. VFR cu deck forming over region now in sticky unstable air mass. Cold front dropping into the northern Great Lakes is expected to enter N MI this evening with showers and thunderstorms moving in. Heavy rain and brief strong wind gusts will accompany these storms. Once the precipitation moves through MVFR ceilings and fog are possible towards between midnight and morning. VFR conditions are expected once again by midday Wednesday. && .MARINE... Issued at 319 AM EDT Tue Sep 6 2016 Marginally gusty south to southwest winds expected to continue today, especially over northern Lake Michigan. A very stable over- water environment should help keep both winds and waves below SCA criteria. Pressure gradient relaxes heading into tonight and Wednesday as a weak front slowly pushes into the northern Lakes, with mostly light winds expected. Bigger concern will be increasing shower and thunderstorm chances today, and especially tonight into Wednesday night. These storms will be capable of producing brief gusty winds, very heavy rainfall rates, and of course...lightning. && .APX Watches/Warnings/Advisories... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...Farina SHORT TERM...MSB LONG TERM...JPB AVIATION...Farina MARINE...MSB
Hazardous weather outlook, Sep 6, 3:28 AM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 328 AM EDT TUE SEP 6 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-071200- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 328 AM EDT TUE SEP 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY...WITH BETTER CHANCES FOR THUNDERSTORMS ARRIVING TONIGHT. WHILE WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH BRIEF GUSTY WINDS NEAR 60 MPH THE MAIN THREAT. IN ADDITION...ANY STORMS THAT DO FORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL RATES...PERHAPS EXCEEDING ONE TO TWO INCHES PER HOUR AT TIMES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAINFALL IS EXPECTED ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN WEDNESDAY THROUGH WEDNESDAY NIGHT. THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AND RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && WEATHER.GOV/GAYLORD MSB
In the hours before
Special weather statement, Sep 6, 2:37 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
237 PM EDT TUE SEP 6 2016
MIZ016>023-025>028-061945-
CHARLEVOIX-CRAWFORD-ANTRIM-OTSEGO-EMMET-PRESQUE ISLE-BENZIE-GRAND
TRAVERSE-LEELANAU-CHEBOYGAN-MONTMORENCY-KALKASKA-
237 PM EDT TUE SEP 6 2016
...A LINE OF THUNDERSTORMS WILL AFFECT NORTHWESTERN
CRAWFORD...BENZIE...CHARLEVOIX...KALKASKA...CHEBOYGAN...WESTERN
PRESQUE ISLE...EMMET...NORTHWESTERN MONTMORENCY...OTSEGO...ANTRIM...
LEELANAU AND GRAND TRAVERSE COUNTIES...
AT 236 PM EDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM NEAR MACKINAW CITY TO 9 MILES
WEST OF ARCADIA. MOVEMENT WAS EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
TRAVERSE CITY...PETOSKEY...CHEBOYGAN...BOYNE CITY...GAYLORD...
CHARLEVOIX...EAST JORDAN...LELAND...KALKASKA...ELK RAPIDS...
MANCELONA...FRANKFORT...HARBOR SPRINGS...BELLAIRE...ONAWAY...
PELLSTON...MACKINAW CITY...THOMPSONVILLE...EMPIRE AND ELLSWORTH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4461 8634 4539 8532 4544 8517 4549 8519
4580 8478 4581 8458 4572 8442 4572 8440
4577 8435 4581 8449 4581 8427 4573 8427
4568 8413 4556 8402 4556 8389 4550 8378
4451 8504 4453 8623 4450 8624 4450 8634
TIME...MOT...LOC 1836Z 260DEG 44KT 4576 8481 4453 8642
SMDThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 2:37 PM EDT | Special Weather Statement | APX | Antrim, Benzie, Cheboygan, Emmet, Grand Traverse, Kalkaska and 1 more | 68 min |
| Sep 6, 2:48 PM EDT | Special Marine Warning | APX | 42 min | |
| Sep 6, 2:58 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Otsego | 47 min |
| Sep 6, 3:26 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Otsego | 56 min |
| Sep 6, 3:57 PM EDT | Special Weather Statement | APX | Montmorency | 48 min |
| Sep 6, 4:38 PM EDT | Special Weather Statement | APX | Crawford, Oscoda | 67 min |
| Sep 6, 5:32 PM EDT | Special Weather Statement | APX | Alcona, Alpena, Arenac, Gladwin, Iosco, Ogemaw and 1 more | 88 min |
| Sep 6, 5:44 PM EDT | Severe Thunderstorm Warning | APX | Ogemaw, Roscommon | 46 min |
| Sep 6, 5:57 PM EDT | Severe Thunderstorm Warning | APX | Gladwin, Ogemaw, Roscommon | 63 min |
| Sep 6, 7:00 PM EDT | Severe Thunderstorm Warning | APX | Gladwin | 60 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.